untitled

The phenomenon of epistaxis (nosebleed) is often observed in athletes who are in a cycle.

This may be due to different causes, depending on the medication administered each time:

1) increase of systolic blood pressure affecting the vessels of the nose, caused either from stimulants such as ephedrine hydrochloride (in combination with caffeine), or clenbuterol hydrochloride (in combination with thyroxin)

2) increase of systolic blood pressure from medications increasing sodium and water retention and aromatize (oxymetholone, methantrostenolone, enanthic testosterone)

3) elevation of hematocrit (and hemoglobin-myoglobin) by the use of androgens (boldenone, oxymetholone), that stimulate erythropoietin (EPO) release, increase red bone marrow activity and iron incorporation into the red cells

4) prolonged coagulation time (elevation of PT, APTT, INR) resulting to inadequate hemostatic ability by the use of hepatotoxic 17 alkylated synthetic derivatives-AAS

EPISTAXIS IN BODYBUILDING

Leave a Reply

%d bloggers like this: